MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556581
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagwire was used during interventional procedure on (b)(6) 2022.During the procedure, the guidewire peeled off.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(initial reporter state): (b)(6).(b)(4).
 
Additional Manufacturer Narrative
Block e1 (initial reporter state): guangdong province block h6 (impact codes): impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h10: one jagwire guidewire was returned.A visual inspection revealed, the pebax was peeled and buckled, exposing the core wire.The reported complaint is confirmed.Based on the condition of the returned device, engineers determined that the problem observed it is most likely that as part of the device manipulation during procedure an excess of force was applied to the device such as during the guidewire insertion through another device or the interaction with the scope, causing the damage on the distal end.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on the event which led to the reported event.
 
Event or Problem Description

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15422044
Report Number3005099803-2022-05261
Device Sequence Number2620898
Product Code OCY
UDI-Device Identifier08714729339151
UDI-Public08714729339151
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberM00556581
Device Catalogue Number5658
Device Lot Number0027855579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight53 KG